# SDR AALA20000618

- Difficulty date: April 5, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Aisle Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT SIDE EMERGENCY EXIT LIGHTS ILLUMINATE WITH SWITCH 5264 IN OFF POSITION AND POWER REMOVED FROM AIRCRAFT, EMERGENCY AISLE LIGHTING SYSTEM.  REMOVED AND REPLACED SWITCH 5264, LIGHT OPERATION CHECKS NORMAL.  (M)
